My daughter had terrible pain from the vincristine. Along with the pain and tingling in her hands and feet, she had terrible joint pain and extreme pain throughout her body. The doctors did prescribe neurontin, and kept increasing the dose until they found what worked. It did help with the tingling in her hands and feet, although the joint and body pain were hard to treat. The doctors really couldn't find anything to help with that pain, although it was less severe with the neurontin. She also developed gastroparesis, which the doctors feel is from the vincristine as well.
I hope Ethan finds relief soon!
My son has also had problems with Vincristine, he had also developed neuropathy. His neuropathy also developed into Autonomic Neuropathy which was very difficult to over come. He has had a reduction in dosage of Vincristine to 50% and may not be able to continue with much more that 50%. Neurontin (Gabapentin) has worked for his neuropathy but may have also caused ulcers in his mouth, an uncommon side effect of Gabapentin is the forming of ulcers. But remember that Gabapentin is a proven drug against Neuropathy and it does work, but watch for this side effect it may be confused with ulcers from Methotrexate.
I'd say yes that it causes pain , my daughter is achy from it usually. We are only 2 months in so not sure how it will cahnge later on.